# SDR COMA0010177

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12022636501
- Condition: Gouged
- Location: Fuselage
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 263/264-01Z, THE FUSELAGE FRAME 46A WAS FOUND TO BE GOUGED BY INTERIOR LINING SCREWS IN TWO PLACES.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES.
